Reply To: my rituxin experience

June 1, 2012 at 11:46 pm

thank you dixie 🙂
Bny–the questions are fine, it’s how we learn from each other. You can go into anaphalactic shock from the rituxin, it most likely happens during your first infusion. Other side effects include chills, fever, nausea, vomiting, body aches.
I will go again in 2 weeks. Then again in 6 months for 2 more infusions, then 2 more again in 6 more months—so it is 6 infusions in 18 months. B cells replenish themselves every 6 months. It is thought that by the end of 18 months you will have all new b cells that will not have the memory the old ones had and therefore will not attack our own self (autoimmune). If it works i should be done in 18 months.
There is so much information on b-cell suppression for auto-immune disorders on the internet. unfortunately most of the info is geared toward other auto-immune disorders since ours is so rare. I have been reading a lot on it, I really should remember to bookmark the sites, i just get reading and googling so much and go from one to another.
I have not given up the sct idea—that’s my next plan if this does not work. But after all my reading i am really hopeful that this will work and eventually I can be cidp AND treatment free.
Best of luck with the new brand of ivig, I hope it works well for you. I will continue to post on the rituxin, there just probably wont be much to post until my next infusion on june 14th. Today I felt fine, no side effrects at all from yesterdays rituxin. Lori